Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feeling feverish with puffy eyelids, cold and cough. Prescribed with sinus 77 and metopar tablets. What is the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hi.. since last two 3 days feeling weak and feverish with Puffy eyelids and cold n cough..... currently on medication, as suggested by doc taking Sinus 77 and Metopar tablates.. Wanted to know any serious issue in such case
Posted Fri, 6 Dec 2013 in General Health
Answered by Dr. Prasad 30 minutes later
Brief Answer: Infection need medical attention... Detailed Answer: Hi, It is evident that you are suffering with an infection probably related to upper respiratory tract. Puffy eye lids may or may not be related. If you have no other related comorbities symptoms should recover in a week's time. I would suggest you not to be worried. Continue the medications suggested to you, though I would like to you use only paracetamol tablets (instead of metopar) if you have no vomiting spells. Drink sufficient amount of water. Push yourself to eat plenty of fruits and vegetables. And make sure you sleep and rest well. As you do this at home, watch the progress. If you continue to run high grade fever, if puffiness worsen, develop breathing difficulty or any other new symptoms, bring it to your treating doctor's notice. He/she can order few routine investigations and modify the treatment accordingly. Hope this helps. Let me know if you need clarifications. Wish you a speedy recovery. Regards
Above answer was peer-reviewed by
Follow-up: Feeling feverish with puffy eyelids, cold and cough. Prescribed with sinus 77 and metopar tablets. What is the cause? 4 minutes later
Thank you for the immediate reply..
Answered by Dr. Prasad 6 minutes later
Brief Answer: Hope that was helpful... Detailed Answer: I appreciate your feed back and hope it was helpful to you. If you have no other questions, please close this discussion. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor